# SDR BJNA202409050001

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N806VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 34656
- Aircraft time: 52,076 hours, 34,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 196060
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHT OPS CHECK, LT HAND FWD OVERWING DOOR EMERGENCY LIGHT WOULD NOT STAY ON.    REMOVED AND REPLACED LH MID EMERGENCY BATTERY PACK IAW AMM 33-51-06 OPS CHECK GOOD
